MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRANSEND; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION TRANSEND; WIRE, GUIDE, CATHETER
Model Number 81735
Medical Device Problem Codes Unsealed Device Packaging (1444); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that product package seal was compromised.When a 135cm model-transend guidewire was arrived; it was noted that the box was flattened, and the seal was peeled off.There were no patient complications reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the device was returned inside its respective original box.It was observed that the closure strip of the box was opened.After taking the pouch out of the box, it was observed that the original pouch was sealed, and the device was observed without any damage.Additionally, it was observed that the original box has ripped and had wrinkles.The pouch was returned, and it was observed that the pouch information matches with the complaint information.
 
Event or Problem Description

Brand Name
TRANSEND
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key16303322
Report Number2124215-2023-03125
Device Sequence Number6075133
Product Code DQX
UDI-Device Identifier08714729326274
UDI-Public08714729326274
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K941710
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/13/2024
Device Model Number81735
Device Catalogue Number81735
Device Lot Number0030349736
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2023
Supplement Date Received by Manufacturer03/01/2023
Initial Report FDA Received Date02/06/2023
Supplement Report FDA Received Date03/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown